# SDR VNAA202302040010

- Difficulty date: March 12, 2023
- Submitted: April 2, 2023
- Operation: Air carrier
- Aircraft: N616NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15426
- Aircraft time: 6,455 hours, 6,782 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: CC67010338
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MLG ELECTRICAL/HYDRAULIC PROTECTIVE COVER SUPPORT ANGLE (SETTLEMENT AREA OF ACCESS PANEL 642AZ/542AZ) ON LH/RH MLG WHEEL WELL

MLG ELECTRICAL/HYDRAULIC PROTECTIVE COVER SUPPORT ANGLES SETTLEMENT AREA OF ACCESS PANELS 642AZ/542AZ ON LH/RH MLG WHEEL WELL WERE REPLACED  PER CRJ-900 SRM 51-42-21-001-001-A01
